# SDR QXEA200300763

- Difficulty date: June 21, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 3,599 hours, 4,168 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND OUTBOARD FLAP HAS CHAFE 19 INCHES UP TRAILING EDGE, 6 INCHES IN FROM INBOARD FLAP. REPAIED IAW RD 8/4-57-0132.
